A weighted generalization of Turán's theorem

Bondy, JA and Tuza, Zsolt (1997) A weighted generalization of Turán's theorem. JOURNAL OF GRAPH THEORY, 25 (4). pp. 267-275.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Divisions: Systems and Control Lab
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 14:53
Last Modified: 11 Dec 2012 14:53
URI: http://eprints.sztaki.hu/id/eprint/1503

Update Item Update Item